, Volume 2, Issue 1, pp 15-23

Cutting up graphs

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


LetΓ be infinite connected graph with more than one end. It is shown that there is a subsetdV Γ which has the following properties. (i) Bothd andd*=VΓ\d are infinite. (ii) there are only finitely many edges joiningd andd*. (iii) For each AutΓ at least one ofddg, d*⊂dg, dd* g, d*d* g holds. Any group acting on Γ has a decomposition as a free product with amalgamation or as an HNN-group.